# SDR SWAA2022030770252

- Difficulty date: February 8, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN PANEL SUPPORT AT BSTA 540 AND ABOUT RBL- 2 WL 207 CRACKED (UNDERSIDE) / [01] REMOVED AND REPLACED BREAK AT STA 540 AND ABOUT RBL -2 WL B 737 -700 ARM 51-40-02-0G- 0;[02] CORRECTING STEP 1: REMOVED AND REPLACED BREAK PANEL (PANEL SUPPORT) AT STA 540 AND ABOUT RBL2 WL 207 PER B737-700 SRM 51-40-02-0G-0.;[03] VERIFIED PART.;[04] VERIFIED REPLACEMENT OF BREAK ASSY-PNL P/N 143A5240-36 AT STA. 537.45 AND ABOUT RBL 2; WL 207
